Top 9 Extra Strength Tylenol Caplets 650 mg – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Arthritis Pain 250 Caplets Bottle, 650mg Acetaminophen

#ad
Tylenol #ad - 8 hours patented time-release. Unique patented bilayer caplet. Unique patented bilayer caplet. For temporary relief of arthritis pain. One 250-count bottle of extra strength 650 mg arthritis pain caplets.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberTA650

2. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

3. Tylenol

#ad

500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct

#ad
Tylenol #ad - You're a better you all day. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.

Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. This sleep aid is non-habit forming when used as directed. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

4. Tylenol

#ad

Tylenol Arthritis Pain, 170 caplets 650 mg {Imported from Canada}

#ad
Tylenol #ad - Second layer gives long lasting comfort with it's time released formula. The arthritis pain tablets are a fast and effective arthritis pain remedy. First layer gives instant relief by dissolving quickly. Easy to open bottle for when the pain makes it hard to turn caps. Gives long lasting relief so your day doesn't have to stop when the pain flares up.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.16 Inches
Length2.32 Inches
Weight0 Pounds
Width2.32 Inches
Part NumberTA650

5. Tile

#ad

290 Ct, Tylenol Arthritis Pain Caplets

#ad
Tile #ad - Fast-acting relief lasts up to eight hours. These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Tylenol, the #1 doctor-recommended brand of pain relievers. Temporarily relieves minor arthritis pain. 650 milligrams of acetaminophen per caplet.
BrandTile #ad
ManufacturerTile #ad
Part NumberTA650
ModelTA650

6. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, toothache, headache, muscle aches, knee pain, joint ache, the common cold, including those due to arthritis, and pre-menstrual and menstrual cramps.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 inches
Length2.22 inches
Weight0.24 Pounds
Width2.22 inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

7. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. Experience fast-acting, arthritis and body aches and pains with Tylenol, joint, effective relief and alleviate muscle, knee, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961

8. Amazon Basic Care

#ad

650 mg, Amazon Basic Care Acetaminophen Extended-Release Tablets, 400 Count, Arthritis Pain

#ad
Amazon Basic Care #ad - Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.

Under 18 years of age, ask a doctor. Effective for minor arthritis pain. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. This product is gluten free. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.

Push & turn cap: the container has a child-resistant cap. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin. This product is a pain reliever and fever reducer for adults.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

9. Good Sense

#ad

Arthritis Pain, 650 mg, 400 Count, GoodSense Acetaminophen Extended-Release Tablets

#ad
Good Sense #ad - Push & turn cap: the container has a child-resistant cap. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Under 18 years of age, ask a doctor.

Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, headache, the common cold, premenstrual and menstrual cramps, toothache.

This product is gluten free. Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part NumberSB-123